skin-hair-icon

White patches on my skin

I was diagnosed with white patches since last 3 years. I have consulted doctors and in the first two month, almost 70% of my white patches reduced. After that it stop reducing. I changed medicine few times as prescribed by doctors but it is still same. Band during last three year I didn't get new white patches.. But I stopped my medicine two months ago by thinking I m fine and also the white patches are not so visible. Now what happened, I have a very sensitive skin and from last few months my face especially around and ear, nose, eyelid and my forehead, I felt itching all the times and it look like rashes sometimes. So I applied "Betamil GM" on those rashes and it cool down for few days. Then again after some time the itching starts and I applied the same medicine. Now the itching area had turned white. I wanted to know whether it is due to that itching med or my vitiligo. Please answer.
views-icons 39 Views Bookmark this Answer
Bookmark
v

Doctor Answers (1) on White patches on my skin

doctor profile image
Himanshu Gupta Ghaziabad | Dermatologist
Answered
You have used topical corticosteroid cream over your face because of which your skin has become sensitive. Due to itching, you must be scratching the affected area and that might lead to precipitation of vitiligo lesions. Kindly consult a dermatologist near you or you may visit me @ SkinKONNECT C - 43/1, Jhilmil colony, Delhi 95 Morning 11 :30 - 1:30 Evening 7 - 8:30
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO